# SDR IPXA09556153

- Difficulty date: May 3, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION MAIN CABIN FLOORBEAM UPPER CHORD BS 1200 LBL 62 TO RBL 62, WL 208.  REMOVED CORROSION AND REPAIRED PER ATS ER 09-2707 DATED 27MAY09.
